# SDR AALA201705259020

- Difficulty date: May 21, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N734AR
- Make and model: Boeing 777323ER
- Aircraft serial: 31480
- Aircraft time: 7,657 hours, 825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 10D EMERGENCY LIGHT COVER IS MISSING. REPLACED EMERGENCY LIGHT COVER SEAT 10D  IAW AMM 33-51-05. OK FOR SVC. THE AIRCRAFT WAS NOT GROUNDED.
